MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ajem.2015.08.030

Медицинская библиотека · The American journal of emergency medicine · 2015

Bradycardia caused by intravenous nicardipine in an elderly patient with acute ischemic infarct.

Abboud Michael E, Frasure Sarah E

Клинический случайСтатьяПеревод в очереди

Аннотация

Nicardipine is a dihydropyridine calcium-channel blocker that is frequently used in the acute treatment of hypertension in the emergency department (ED). Reflex sympathetic tachycardia is a well-described side effect of this medication. Two experimental studies and 1 anesthesia case report, however, have previously described nicardipine-induced bradycardia as a very rare side effect. We report the case of an elderly patient with an acute ischemic stroke who developed nicardipine-induced bradycardia in the ED.

Для цитирования: Abboud Michael E, Frasure Sarah E. Bradycardia caused by intravenous nicardipine in an elderly patient with acute ischemic infarct.. The American journal of emergency medicine. 2015. DOI: 10.1016/j.ajem.2015.08.030.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.